RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2002, Volume 71, Issue 2, Pages 307–311 (Mi mz641)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

On the Density of Discrete Spectra of Sturm–Liouville Singular Operators

N. F. Valeev

Bashkir State University

DOI: https://doi.org/10.4213/mzm641

Full text: PDF file (167 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2002, 71:2, 276–280

Bibliographic databases:

Received: 01.06.2001

Citation: N. F. Valeev, “On the Density of Discrete Spectra of Sturm–Liouville Singular Operators”, Mat. Zametki, 71:2 (2002), 307–311; Math. Notes, 71:2 (2002), 276–280

Citation in format AMSBIB
\Bibitem{Val02}
\by N.~F.~Valeev
\paper On the Density of Discrete Spectra of Sturm--Liouville Singular Operators
\jour Mat. Zametki
\yr 2002
\vol 71
\issue 2
\pages 307--311
\mathnet{http://mi.mathnet.ru/mz641}
\crossref{https://doi.org/10.4213/mzm641}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1900803}
\zmath{https://zbmath.org/?q=an:1056.34098}
\transl
\jour Math. Notes
\yr 2002
\vol 71
\issue 2
\pages 276--280
\crossref{https://doi.org/10.1023/A:1014111301513}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000174101600030}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0141848491}


Linking options:
  • http://mi.mathnet.ru/eng/mz641
  • https://doi.org/10.4213/mzm641
  • http://mi.mathnet.ru/eng/mz/v71/i2/p307

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Allahverdiev B.P., “Spectral Analysis of Singular Matrix-Valued Sturm-Liouville Operators”, Mediterr. J. Math., 16:4 (2019), 83  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:174
    Full text:75
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020